# SDR GSB2004F00000

- Difficulty date: December 5, 2003
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N107TA
- Make and model: Piper PA-32-300
- Aircraft serial: 327540099
- Engine: Lyc TIO540*
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 6276600
- Condition: Worn
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HR INSPECTION, THE FORWARD AILERON ROD ENDS REQUIRED REPLACEMENT.  AFTER REMOVAL OF AILERON ROD ASSY.  THE FORWARD ROD END.  THEREADED SHANK WAS FOUND TO BE BROKEN IN HALF IN THE AREA WHERE A ROLL PIN IS INSTALLED INSTEAD OF A JAM NUT.  WHICH THE AFT ROD END HAS.  BOTH LT AND RT AILERON PUSH ROD ASSY WERE IN THIS CONDITION.  AT THE FORWARD RODEND.  NO REFERENCE FOR THIS ROLL PIN INSTALLATION.  REVISE THIS ASSEMBLY TO INCLUDE A FORWARD JAM NUT.
